# SDR AALA202506167283

- Difficulty date: June 15, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 39,323 hours, 16,393 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED,  3R DOOR ARMING HANDLE IS LOOSE.  MAINTENANCE RESECURED 3R EMERGENCY EXIT INBOARD HANDLE ASSEMBLY PER AMM 52-22-21.
